General bounds on ruin probabilities
R. Kaas and
Marc Goovaerts
Insurance: Mathematics and Economics, 1986, vol. 5, issue 2, 164-167
Date: 1986
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(86)90042-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: GENERAL BOUNDS ON RUIN PROBABILITIES (1985) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:5:y:1986:i:2:p:164-167
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().